RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
 
Il'ina, Anna Vasil'evna

Statistics Math-Net.Ru
Total publications: 1
Scientific articles: 1

Number of views:
This page:68
Abstract pages:332
Full texts:4
References:52
E-mail:

http://www.mathnet.ru/eng/person123677
List of publications on Google Scholar
List of publications on ZentralBlatt

Publications in Math-Net.Ru
2017
1. A. V. Il'ina, I. M. Krichever, “Triangular Reductions of the $2D$ Toda Hierarchy”, Funktsional. Anal. i Prilozhen., 51:1 (2017),  60–81  mathnet  mathscinet  elib; Funct. Anal. Appl., 51:1 (2017), 48–65  isi  scopus

Organisations
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019